# SDR HALA2017021100028

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,794 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GUIDE PATH LIGHTING FROM 11H TO 16H INOP. RESECURED EMERGENCY LIGHT STRIPS AT 11 TO 16H. OPS CK GOOD PER 33-51-10.
